Anaphylactic reaction after systemic application of aprotinin triggered by aprotinin-containing fibrin sealant.

@article{Kober2008AnaphylacticRA,
  title={Anaphylactic reaction after systemic application of aprotinin triggered by aprotinin-containing fibrin sealant.},
  author={Benjamin J Kober and Albertus M Scheule and Vladimir Voth and Norbert Deschner and Eckhard Schmid and Gerhard Ziemer},
  journal={Anesthesia and analgesia},
  year={2008},
  volume={107 2},
  pages={406-9}
}
We report a 67-yr-old male after multiple surgical procedures for treatment of arterial occlusive disease who suffered an anaphylactic reaction after administration of aprotinin (Trasylol) prior to urgent coronary artery bypass surgery. The patient had been treated with aprotinin-containing fibrin sealant in 2004 and in 2007, 2 wk before coronary artery bypass surgery. The postoperative serologic screening revealed positive results for qualitative aprotinin-specific IgG, highly elevated… CONTINUE READING
10 Citations
14 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 10 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 14 references

clinics

  • EA Pastorello, C Incorvaia, +6 authors C Zanussi
  • 1998

Similar Papers

Loading similar papers…